کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4661568 1344843 2016 14 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Positivity relations on a locale
ترجمه فارسی عنوان
روابط ایجابیت در یک منطقه
کلمات کلیدی
توپولوژی رسمی؛ تصویر عمومی؛ Powerlocale
primary, 03F55; secondary, 54H12, 06B23, 06D22Formal topology; Basic picture; Powerlocale
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
چکیده انگلیسی

This paper analyses the notion of a positivity relation of Formal Topology from the point of view of the theory of Locales. It is shown that a positivity relation on a locale corresponds to a suitable class of points of its lower powerlocale. In particular, closed subtopologies associated to the positivity relation correspond to overt (that is, with open domain) weakly closed sublocales. Finally, some connection is revealed between positivity relations and localic suplattices (these are algebras for the powerlocale monad).

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 167, Issue 9, September 2016, Pages 806–819
نویسندگان
, ,